# SDR UALA2009100503104

- Difficulty date: October 3, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N197UA
- Make and model: Boeing 747422
- Aircraft serial: 26901
- Aircraft time: 49,133 hours, 5,900 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO DOOR 1R AFT LWR EEL LT ASSY, WHICH IS MOUNTED ON THE LAV CORNER, JUST AFT OF THE DOOR.  ACP INTERIM REPAIR, BOTH EEL LIGHTS IN THIS LOCATION WORK.  FOR BROKEN BASE ASSY AND WIRE COVER BETWEEN FLOOR AND LWR EEL ASSY, AND BETWEEN LWR AND UPPER EEL ASSY.  REPLACED THE WIRE COVER OF THE EEL ASSY AS NEEDED.
